Translator Disclaimer
Summer 2019 Algebraic properties of Toeplitz operators with symbols from the range of the heat transform on the Fock space
Dieudonne Agbor
Adv. Oper. Theory 4(3): 698-723 (Summer 2019). DOI: 10.15352/aot.1809-1416

Abstract

‎‎‎We develop new methods to study the zero product problem and the commutator of Toeplitz operators on the Fock space with harmonic symbols‎. ‎Our method gives us new results on the zero product problem and the commutator of Toeplitz operators on the Fock space‎. ‎We also extend some known result on the Bergman space setting to the Fock space‎.

Citation

Download Citation

Dieudonne Agbor. "Algebraic properties of Toeplitz operators with symbols from the range of the heat transform on the Fock space." Adv. Oper. Theory 4 (3) 698 - 723, Summer 2019. https://doi.org/10.15352/aot.1809-1416

Information

Received: 7 September 2018; Accepted: 6 February 2019; Published: Summer 2019
First available in Project Euclid: 2 March 2019

zbMATH: 07056794
MathSciNet: MR3919040
Digital Object Identifier: 10.15352/aot.1809-1416

Subjects:
Primary: 47B35
Secondary: 53D55

Keywords: ‎ (semi-)commutator , ‎ ‎‎Toeplitz operator , ‎Berezin transform , Fock space , Harmonic function

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 3 • Summer 2019
Back to Top